Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions


Authors: M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon
Journal: Proc. Amer. Math. Soc. 80 (1980), 301-305
MSC: Primary 81C20; Secondary 35B05, 35J10, 60G40, 60J65
MathSciNet review: 577764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Brownian motion ideas, we give two proofs that for a large class of V's, $ ( -\Delta + V)u = Eu$ and $ u({x_0}) = 0$ implies that u changes sign near $ {x_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81C20, 35B05, 35J10, 60G40, 60J65

Retrieve articles in all journals with MSC: 81C20, 35B05, 35J10, 60G40, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577764-7
Keywords: Nodes, Brownian motion
Article copyright: © Copyright 1980 American Mathematical Society